# SDR AALA202306029515

- Difficulty date: March 6, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON KEEL BEAM BETWEEN FR 42 ANFD FR 43 AT S38. REPLACED HINGE FITTING PER EA 343470.
